×

zbMATH — the first resource for mathematics

Epimorphisms and dominions. II. (English) Zbl 0211.33303

MSC:
20M05 Free semigroups, generators and relations, word problems
PDF BibTeX Cite
Full Text: DOI
References:
[1] Clifford, A.H; Preston, G.B, The algebraic theory of semigroups, (), (7th in Series) · Zbl 0111.03403
[2] Howie, J.M, Embedding theorems with amalgamation for semigroups, (), 511-534 · Zbl 0111.03702
[3] Isbell, J.R, Epimorphisms and dominions, (), 232-246 · Zbl 0194.01602
[4] Rédei, L, Theorie der endlich erzeugbaren kommutativen halbgruppen, Hamburg. math. einzelschrift., (1963), Heft, 41, Wurtzburg · Zbl 0126.04205
[5] Šutov, E.G, Potential divisibility in commutative semigroups, Izv. vysshikh. uchebn. zavedenii mat., 41, 162-168, (1964), (in Russian)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.